# SDR DALA2023091207467

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 66,615 hours, 31,080 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2560
- Condition: Inoperative
- Location: Unknown
- Part time: 102,713 hours, 11,211 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 3728 -UFC/DE- DUE TO FLAP ASYMMETRY ON APPROACH. CORRECTIVE ACTION: FSEU FAULT CODE 27-52260 (TE FLAP SNSR R). REPLACED RIGHT TE FLAP POSITION TRANSMITTER. OPS CHECKS GOOD.
